# SDR R61A201404180551

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 6,719 hours, 6,459 cycles
- System (JASC): 5240 · Service Doors
- Part: Cam
- Part number: 85217741012
- Condition: Worn
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT RT SERVICE DOOR WOULD NOT CLOSE.  MAINTENANCE INSPECTED AND FOUND A WORN PART IN THE DOOR JAM.  MAINTENANCE R & R THE CAM ASSEMBLY IAW AMM AND OPS CHECKED GOOD.
